# SDR CA151030015

- Difficulty date: October 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Pressure Loss
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER TAKEOFF WHILE CLIMBING THROUGH 8000 FT, CREW REPORTED LOW MOP WARNING LIGHT ANNUNCIATED IN COCKPIT.  CREW PULLED POWER BACK TO IDLE BUT MOP CONTINUED TO DROP TO ZERO. CREW SHUTDOWN ENGINE AND RETURNED TO FIELD WITHOUT INCIDENT. PRESSURE ADJUSTING VALVE WAS ADJUSTED DUE TO LOW OIL PRESSURE READING. GROUND RUNS WERE COMPLETED AND MAP READINGS WERE NORMAL. THE AIRCRAFT RETURNS TO SERVICE.
